MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON

MEDTRONIC NEUROMODULATION VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Model Number 353101
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Micturition Urgency (1871); Urinary Retention (2119); Cramp(s) /Muscle Spasm(s) (4521)
Date of Event 11/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from a trial patient who was using an external neurostimulator (ens) for unknown indications for use.It was reported that the trial was initiated on (b)(6) 2025.It was reported that their therapy seemed to be working great, but then it was not working as it used to.The patient stated that they started the trial on (b)(6), but for the last day and a half, they've been feeling like they had to pee, but when they go to the bathroom, they didn't need to pee.The patient added that they were back to having the little "spasms".Agent reviewed general therapy information and walked patient through increasing their stimulation to a comfortable level.The patient confirmed feeling the stimulation in their bike seat area and will continue to monitor symptoms.Redirected to healthcare provider (hcp) if issue persists.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information was received from a patient.When asked to clarify the statement, they reported that they had been feeling like they had to pee, but when they go to the bathroom, they didn't need to pee and if they experienced urinary retention, they stated that they used to but not anymore.The patient did not experience urinary retention prior to the device and the retention did not worsen as a result of the device or therapy.It was unknown if catheterization as the 'standard of care' prior to the device.It was unknown if the issue was resolved.The device was intended to treat urgency frequency.

Brand Name
VERIFY ENHANCED
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer (Section G)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key23743436
Report Number2182207-2025-03349
Device Sequence Number12867019
Product Code EZW
UDI-Device Identifier00763000879273
UDI-Public(01)00763000879273(11)250524(20)01
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number353101
Device Catalogue Number353101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer12/09/2025
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date12/16/2025
Date Device Manufactured05/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age55 YR
Patient SexFemale